How was your side effects the first day you took the pill?
- 10 Dec 2009 by rbrtsbnn
- tenuate, side effect
I just started mine today and I felt fine all day til tonight. It gave me lots of energy through the day but when i finally settled down i felt sick. Will this go away as I take it each day.
26 Nov 2011
Hello rbrtsbnn. Yes, the side effects such as nausea, will dimish what, once your body becomes used to the drug. Best of wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was recently prescribed Tenuate 25mg for weight loss. On the bottle it states I should take one pill every other day, but in the leaflet that came ...
0 answers • 25 Feb 2010
I have been on Tenuate now for almost 2 weeks and I have not lost anything, I run 3-4 miles a day, eat pretty healthy and my Dr. put me on this with ...
0 answers • 27 Apr 2010
It was provided to my after the birth of my third child and it worked great. Where can I purchase this again? Can someone please help me. Thanks very ...
1 answer • 7 Sep 2014
Hi , i just started taking tenuate 75mg ER . I switched over from adipex 37.5 i was on that for 1 month but half way thru i had to cut the dose in ...
1 answer • 14 Apr 2015